# SDR CAL951073

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Beam Web
- Condition: Cracked
- Location: Bs 727
- Part time: 73,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.5 INCH CRACK IN LOWER INBOARD RADIUS OF SHEAR BEAM WEB JUST FORWARD OF STATION 727 AT S18A, LEFT SIDE.  THE CRACK WAS STOP DRILLED.  A REPAIR WAS INSTALLED IAW BAC DRAWING 65C29228.  (M)
